Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking tarana. Noticed spotting after periods. Will regestrone 5 mg helps to stop spotting?

my marriage is on 9.12.2012. my gynecologist suggested me to take tarana before marriage from the 1st day of period, so i started it from 21.11.2012(1st day of period) and took it upto 29.11.2012 i found continue spotting after the complition of my period also so i consult my doctor that i am having a marriage fuction so can i stop pills? and i stopped it from 30.11.2012 and taken one dose of trenexa on 30.11.2012 to stop spotting. but on 30.11.12 and on 1.12.12 also i m getting spotting. further i consult another dr. she given me regestrone 5 mg (twice a day) from 1.12.12. i had 3 dose of regestrone 5 mg upto today (02.12.12) but still i am getting little spotting.will this dose helpful to stop my spotting?becasuse i am having my marrige fuction from 5.12.12 . i dont want my period for next 10 days so want to know that i am taking perfect medicine or not?and what precaution i should taken so that my period will not be there for next 10 days?and how long tarana tablet will effect my body.kindly suggest earliest.(i also did sonography on 01.12.12 to check the endometrium and it is normal)
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
You have started with hormonal tablets and then stopped them in midcycle. Now you again started with regesterone. It will help in stopping the bleeding but it will take at least 72 hours for it to show an effect. You need to continue with it.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor